# SDR AALA20001723

- Difficulty date: October 14, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N7509
- Make and model: Doug DC-9-82
- Aircraft serial: 49803
- System (JASC): 4990 · APU Oil System
- Part: Seal
- Condition: Leaking
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EWR - FLT 303 - EN ROUTE LGA-ORD, ON TAKEOFF AIR-CONDITIONING SYSTEM BEGAN EMITTING PURSUANT ODOR.  CABIN FILLED WITH BLUISH SMOKE.  AIR INTERRUPTED, DIVERTED EWR AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED APU OIL COOLER RING SEAL AT COOLER FITTING.  ACCOMPLISHED PACK BURN OUT PER MM.  ACCOMPLISHED LEAK CHECK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
